# SDR NOCA00209

- Difficulty date: January 1, 2009
- Submitted: January 14, 2009
- Operation: Air carrier
- Aircraft: N760NA
- Make and model: Boeing 767-39H
- Aircraft serial: 26257
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: S417N50915
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

2AB EMERGENCY LIGHT INOP.  REMOVED AND REPLACED EMERGENCY FLOOR LIGHT ASSY AT 2A.  OPS CHECK OK.
